# SDR A6WA201442265

- Difficulty date: December 13, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 27,050 hours, 26,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004107
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH CARD 4DMI17228.  REPAIR RT FUSELAGE SKIN 601R-53-61-5012, SKIN DENTS ON FS 625 TO 640, STRINGER 17R TO 19R.
